# SDR N6WA2021121402

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10101
- Aircraft time: 43,160 hours, 32,527 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Latch
- Condition: None
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH CAUTION MSG. DEFERRED PER MEL 52-70-01 CAT A OCN 70076122 AUTH BY MXC
